# SDR ABXA9701867

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5643130
- Condition: Corroded
- Location: Bs 680-781
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING DOUBLER AT STATION 680 TO 781 HAS CORROSION.  REPAIRED WING CENTER SPLICE, DOUBLER IAW ABX REA D857-20460MR.
